# SDR GTIA2021110136090

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 57,779 hours, 26,728 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRE SERVICE.-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 12-14-00
